# SDR 96ZZZX3410

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: V8DPD
- Make and model: Airbus A310-300
- Aircraft serial: 431
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lanyard
- Part number: 17408057
- Condition: Fail Test
- Location: Oxygen Mask
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK LANYARDS FOR ACTIVATING PASSENGER OXYGEN SYSTEMS FAILED THE PULL TEST.  INSPECTION OF ALL LANYARDS WITH THIS PART NUMBER BOX RESULTED IN IDENTIFYING 100 PERCENT DEFECTIVE, I.E., BAD CRIMPS AND CRIMPS SLIPPING.  PURITAN BENNETT HAS BEEN NOTIFIED AND IS INVESTIGATING THE PROBLEM.
